Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 5, NWS Baltimore/Washington

March 28, 2021Baltimore County, Harford County, City of Baltimore, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Mar 28, 2021, 5:37 PM EDT for Baltimore County, Harford County, City of Baltimore, Maryland. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2021, 5:37 PM EDT (21:37 UTC)
Expired
Mar 28, 2021, 6:15 PM EDT
In force
38 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baltimore County, MD, City of Baltimore, MD, Harford County, MD

The radar

The Dover AFB radar (KDOX), 95 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 5:47 PM EDTTSTM WND DMG1 Nnw Towson, MDTREE DOWN ON MD-139 AT JOPPA ROAD.
Mar 28, 5:55 PM EDTTSTM WND DMG2 Ne Perry Hall, MDMULTIPLE TREES DOWN IN PERRY HALL NEAR PERRY HALL RD. WIRES AND POLES ALSO DOWN.
Mar 28, 5:59 PM EDTTSTM WND DMG3 E Pleasant Furnace, MDLARGE TREE DOWN NEAR STOCKTON RD AND ATKISSON RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 5:05 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

897 
WUUS51 KLWX 282137
SVRLWX
MDC005-025-510-282215-
/O.NEW.KLWX.SV.W.0005.210328T2137Z-210328T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
537 PM EDT Sun Mar 28 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Baltimore City in northern Maryland...
  Central Harford County in northern Maryland...
  Southeastern Baltimore County in northern Maryland...

* Until 615 PM EDT.

* At 535 PM EDT, severe thunderstorms with a history of producing 
  wind damage and measured wind gusts to near 60 mph were located 
  along a line extending from near Cockeysville to Ellicott City, 
  moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Baltimore, Pikesville, Middle River, Cockeysville, Elkridge,
  Aberdeen, Havre De Grace, Aberdeen Proving Ground, Millers Island,
  North Point State Park, Sparrows Point, Back River, Dundalk,
  Towson, Bel Air South, Catonsville, Essex, Woodlawn, Parkville and
  Bel Air North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have a history of producing wind damage and measured 
wind gusts to near 60 mph, despite producing very little lightning. 
Don't wait to see lightning or hear thunder. For your protection, 
move to an interior room now on the lowest floor of a building.

&&

LAT...LON 3955 7606 3949 7611 3943 7604 3944 7603
      3941 7602 3938 7606 3942 7604 3942 7607
      3929 7627 3933 7631 3918 7644 3920 7650
      3918 7648 3918 7653 3924 7662 3921 7670
      3926 7677 3958 7657
TIME...MOT...LOC 2135Z 259DEG 48KT 3951 7672 3930 7684 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
2 follow-up statements
055 
WWUS51 KLWX 282156
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
556 PM EDT Sun Mar 28 2021

MDC005-025-510-282215-
/O.CON.KLWX.SV.W.0005.000000T0000Z-210328T2215Z/
Baltimore City MD-Harford MD-Baltimore MD-
556 PM EDT Sun Mar 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL HARFORD AND SOUTHEASTERN BALTIMORE COUNTIES AND EASTERN
BALTIMORE CITY...

At 555 PM EDT, severe thunderstorms with a history of producing wind 
damage and measured wind gusts to near 60 mph were located along a 
line extending from near Bel Air North to Rosedale, moving east at 
55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated and observed wind.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Baltimore, Middle River, Aberdeen, Havre De Grace, Aberdeen Proving
Ground, Millers Island, North Point State Park, Sparrows Point, Back
River, Dundalk, Towson, Bel Air South, Essex, Parkville, Bel Air
North, Carney, Perry Hall, Pasadena, Rosedale and Rossville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have a history of producing wind damage and measured 
wind gusts to near 60 mph, despite producing very little lightning. 
Do not wait to see lightning or hear thunder. For your protection, 
move now to an interior room on the lowest floor of a building.

&&

LAT...LON 3955 7607 3949 7611 3943 7604 3944 7603
      3941 7602 3938 7606 3942 7604 3943 7606
      3929 7627 3933 7631 3918 7644 3920 7650
      3918 7648 3918 7653 3921 7654 3920 7655
      3924 7662 3957 7653
TIME...MOT...LOC 2155Z 270DEG 48KT 3956 7641 3935 7653 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
647 
WWUS51 KLWX 282207
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
607 PM EDT Sun Mar 28 2021

MDC005-025-510-282215-
/O.CON.KLWX.SV.W.0005.000000T0000Z-210328T2215Z/
Baltimore City MD-Harford MD-Baltimore MD-
607 PM EDT Sun Mar 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL HARFORD AND SOUTHEASTERN BALTIMORE COUNTIES AND
SOUTHEASTERN BALTIMORE CITY...

At 607 PM EDT, severe thunderstorms were located along a line
extending from near Aberdeen to near Bowleys Quarters, moving east at
55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Baltimore, Middle River, Aberdeen, Havre De Grace, Aberdeen Proving
Ground, North Point State Park, Sparrows Point, Back River, Millers
Island, Dundalk, Bel Air South, Essex, Bel Air North, Pasadena,
Rosedale, White Marsh, Bowleys Quarters, Riverside, Kingsville and
Pleasant Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3954 7607 3949 7611 3943 7604 3944 7603
      3941 7602 3938 7606 3942 7604 3943 7606
      3942 7607 3929 7627 3933 7631 3918 7644
      3920 7650 3918 7648 3918 7653 3921 7654
      3924 7662 3934 7645 3956 7636
TIME...MOT...LOC 2207Z 270DEG 48KT 3959 7623 3938 7636 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:43 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 28, 2:43 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
243 PM EDT Sun Mar 28 2021

.SYNOPSIS...

A strong cold front will pass through the area late this
afternoon and early this evening. Severe thunderstorms are
possible ahead of the cold front. High pressure will return
Monday before moving offshore Tuesday. Low pressure and its
associated cold front will likely impact the area Wednesday
before surface high and an upper-level trough build overhead for
late in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...

Still a wait and see situation on whether will have deep
convection develop ahead of a strong cold front now crossing the
Appalachian Mountains. Latest satellite imagery shows holes in
the cloud cover in northern VA and central MD, but significant
convective inhibition still remains given presence of stable
wave clouds. A recently arrived Suomi-NPP 1735Z NUCAPS sounding
near Fredericksburg confirms this with about 101 J/kg of CINH.
NUCAPS soundings from a NOAA-20 pass around 1827Z will give a
better idea on potential convective evolution next several
hours. Regardless, looks like we'll see a shallow narrow
rainband accompany the front late this afternoon (21Z- 23Z) with
gusty winds with the strongest winds in the post- frontal
environment (around 20Z in the mtns, 21Z- 23Z Rt 15 corridor)
and exiting the bay after 23Z. Looks like freq gusts 35-40 kt
will be common through this evening, before winds begin to
gradually abate after midnight.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...

Cooler and breezy Monday under building high pressure. Cold at
night under clear skies and very dry air mass. Next system will
bring showers to the area late Tue night through the day
Wednesday.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...

A strengthening upper-level shortwave will approach from the west
during the day on Wednesday, driving a strong cold front towards the
region. Very warm and moist air will stream into the region ahead of
this front in southerly flow. Expect showers and clouds for much of
the day as this front approaches. Then, low pressure looks to
develop along the front somewhere in the Mid-Atlantic region. This
could lead to some heavier elements nearby, especially amid 1.5"+
PWATs. This could perhaps lead to some flooding issues, particularly
in our southern zones. Thanks to the southerly flow ahead of the
cold front, expect highs to be well into the 60s, even amid all of
the clouds and showers.

The front will rapidly drop temperatures Wednesday night into the
30s and low 40s. Over the higher elevations, do expect to see a
changeover to snow Wednesday night, with some minor accumulations
possible.

Strong Arctic high pressure mvoes towards the region slowly
on Thursday and Friday while the upper trough also slowly moves
across the region. This will lead to 2 very chilly days, with highs
well below average (only reaching the mid 40s).

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...

A broken line of showers will accompany a strong cold front in
the 21Z-23Z time frame with gusty west winds. Strongest gusts
will occur in the post-frontal environment with freq gusts
35-40kt through this evening, then gradually diminishing
overnight through Monday.

Sub-VFR conditions expected on Wednesday as a strong cold front
brings showers to the region. Gusty winds ahead of the front out of
the southwest will turn gustier and out of the west Wednesday night
into Thursday. However, VFR conditions are expected to return during
that time and continue for the next several days afterward.

&&

.MARINE...

Gale conditions are expected behind a frontal passage early
this evening and Small Craft conditions through tomorrow.

Small Craft Advisories are possible on Wednesday before
becoming likely on Wednesday night and Thursday as a strong cold
front pushes through the region. Winds could even potentially
approach Gale Force Wednesday night and especially Thursday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
     DCZ001.
MD...Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
     MDZ005-006-008-011-013-014-503>508.
     Wind Advisory until 4 AM EDT Monday for MDZ001-003-004-501-502.
VA...Wind Advisory until 4 AM EDT Monday for VAZ507-508.
     Wind Advisory from 8 PM this evening to 4 AM EDT Monday for
     VAZ052>054-506.
     Wind Advisory until 4 AM EDT Monday for VAZ025>031-040-501-
     503>505.
WV...Wind Advisory until 4 AM EDT Monday for WVZ050>053-055-501>506.
MARINE...Gale Warning until 6 AM EDT Monday for ANZ530>543.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...CJL
AVIATION...LFR/CJL
MARINE...LFR/CJL
Hazardous weather outlook, Mar 28, 5:16 PM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
516 PM EDT Sun Mar 28 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-292130-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
516 PM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 9PM this evening
for portions of the Baltimore and Washington metro areas.

A Gale Warning is in effect for the waters today and tonight.

A Wind Advisory is in effect for the Washington and Baltimore
Metropolitan areas as well as northeastern Maryland tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-292130-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
516 PM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect until 9PM this evening
for portions of the Baltimore and Washington metro areas.

A Wind Advisory is in effect for the Blue Ridge Mountains today,
and for all along and west of the Blue Ridge Mountains as well as
northern and central Maryland and northern Virginia tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

MDZ001-501-502-VAZ503-504-WVZ501>506-292130-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
516 PM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

A Wind Advisory is in effect for the outlook area from 2 PM this
afternoon until 4 AM Monday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Sunday afternoon.

In the hours before

Local storm report, Mar 28, 4:27 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
427 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     1 SE HAGERSTOWN         39.62N  77.71W
03/28/2021  M58 MPH          WASHINGTON         MD   MESONET

&&

EVENT NUMBER LWX2103725

DH
Local storm report, Mar 28, 4:31 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND DMG 1 WNW LUKE              39.48N  79.07W
03/28/2021                   GARRETT            MD   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ON SAVAGE RIVER
            ROAD. ROAD CLOSED.

&&

EVENT NUMBER LWX2103726

CPB
Local storm report, Mar 28, 4:40 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
440 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND DMG 1 E GRANTSVILLE         39.70N  79.14W
03/28/2021                   GARRETT            MD   EMERGENCY MNGR

            SEVERAL TREES AND WIRES DOWN ON RIVER ROAD.

&&

EVENT NUMBER LWX2103727

CPB
Local storm report, Mar 28, 4:58 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
458 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     4 W BLUEMONT            39.10N  77.92W
03/28/2021                   CLARKE             VA   911 CALL CENTER

            TREE DOWN IN THE 1300 BLOCK OF RIVER ROAD.

&&

EVENT NUMBER LWX2103728

CPB
Local storm report, Mar 28, 5:27 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
527 PM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     2 ESE HARPERS FERRY     39.31N  77.72W
03/28/2021                   LOUDOUN            VA   DEPT OF HIGHWAYS

            TREE DOWN ON ROUTE 683 AT HARPERS FERRY RD.

&&

EVENT NUMBER LWX2103729

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 4:16 AM EDTWind AdvisoryLWXAllegany, Anne Arundel, Baltimore, Carroll, Cecil, Frederick and 6 more23 hr
Mar 28, 3:47 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington43 min
Mar 28, 4:23 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington52 min
Mar 28, 4:30 PM EDTSevere Thunderstorm WarningLWXFrederick, Montgomery, Washington45 min
Mar 28, 4:36 PM EDTTornado WarningLWXCarroll, Frederick24 min
Mar 28, 5:05 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Howard, Montgomery40 min
Mar 28, 5:43 PM EDTSevere Thunderstorm WarningLWXCecil, Harford47 min
Mar 28, 7:05 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's, Saint Mary's55 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.